Too much vitamins?

  1. Advanced Member
    powerhouse21's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Dec 2005
    Posts
    828
    Rep Power
    707
    Level
    22
    Lv. Percent
    71.67%

    Too much vitamins?


    Ok so im taking primal n20, xtend and dialene 4 and im worried that im taking in too much of the vitamins, primarily vitamin b6 which i take about 100mg a day when you combine all 3. Is there any serious health risk for taking this much. The only thing ive noticed is i seem to be more tired as of late even though im taking a stimulant.

  2. Elite Member
    ReaperX's Avatar
    Stats
    5'9"  .5 lbs.
    Join Date
    Jun 2007
    Age
    7
    Posts
    6,487
    Rep Power
    33341
    Level
    54
    Lv. Percent
    16.59%
    Achievements Activity ProPosting ProPosting Authority

    No, given that your drinking between 1-1.5 gallons of water each day, the likelihood that your going to over do it on water soluble vitamins is slim.
  3. Professional Member
    bitterplacebo's Avatar
    Join Date
    May 2007
    Age
    29
    Posts
    3,372
    Rep Power
    1777
    Level
    40
    Lv. Percent
    0.92%
    Achievements Activity ProPosting Pro

    Right, don't worry so much about those vitamins. The fatigue you're noticing could actually be caused by the stimulants. Once you build up a tolerance, the same doses will not be as potent for preventing fatigue. In fact, after too much stimulant use you can overwork the adrenal gland and they won't function at 100%. Hence, a possibility of causing more fatigue from overuse of stimulants.
    •   
       

  4. Advanced Member
    powerhouse21's Avatar
    Stats
    5'10"  186 lbs.
    Join Date
    Dec 2005
    Posts
    828
    Rep Power
    707
    Level
    22
    Lv. Percent
    71.67%

    Quote Originally Posted by bitterplacebo View Post
    Right, don't worry so much about those vitamins. The fatigue you're noticing could actually be caused by the stimulants. Once you build up a tolerance, the same doses will not be as potent for preventing fatigue. In fact, after too much stimulant use you can overwork the adrenal gland and they won't function at 100%. Hence, a possibility of causing more fatigue from overuse of stimulants.
    yeah thats what i thought it could be...looks like ill have to pick up some reset AD to help that out!

Similar Forum Threads

  1. Too much Vitamin D?
    By bakerwil in forum Supplements
    Replies: 16
    Last Post: 09-04-2013, 05:12 AM
  2. Too much Vitamin C?
    By Nis1 in forum Supplements
    Replies: 36
    Last Post: 03-11-2013, 09:08 AM
  3. Am I taking too much vitamin B?
    By Jonbero in forum Supplements
    Replies: 14
    Last Post: 04-19-2012, 12:16 PM
  4. Too much Vitamin E & dosing times question
    By BurghHardcore in forum Supplements
    Replies: 8
    Last Post: 09-15-2010, 12:51 AM
  5. is this too much Vitamin A in a day?
    By stankydanky in forum Nutrition / Health
    Replies: 5
    Last Post: 01-29-2010, 05:02 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in